# SDR IPXA2025042122221

- Difficulty date: April 3, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR, ZONE 100, AFT CARGO FRAME AT STA 1460 HAS A DENT BETWEEN SR26 AND SR27 DOT#21-4.STRIPPED PROTECTIVE FINISHES ON TRANSITION PANEL ANCHOR-PLATE AT RHS TRANSITION PANEL STA 1620, IAW SOPM 20-30-02 TO INVESTIGATE THE AREA FOR CORROSION, NO CORROSION FOUND.TREATED AND PRIMED IAW SRM B757-200PF TASK: 51-20-01.AUDIT COMPLETE
